# SDR DALA2014090904990

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L BS 1437.   LONGERON REMOVED.  NEW LONGERON SECTION WAS DRILLED, ADJUSTED, TREATED AND PAINTED.  NEW LONGERON INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, PAR 14 AND 21.
